MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 STD +3 HMRL BRG; PROSTHESIS, EXTREMITIES

ZIMMER BIOMET, INC. ARCOM XL 44-36 STD +3 HMRL BRG; PROSTHESIS, EXTREMITIES
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item# 010000589; comp rvrs 25mm bsplt ha+adptr; lot# 296770, item# 115395; comp rvs cntrl 6.5x25mm st/rst; lot# 522910, item# 115313; comp rvsr shldr glnsp +3 36mm; lot# 020060, item# 180553; comp lk scr 3.5hex 4.75x30 st; lot# 602720, item# 180553; comp lk scr 3.5hex 4.75x30 st; lot# 042760, item# 180554; comp lk scr 3.5hex 4.75x35 st; lot# 878350, item# 113613; comp primary stem 13mm micro; lot# 904750, item# 115378; comp rvs tray +10mm co 44mm; lot# 800040.Report source: (b)(6).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-02449, 0001825034-2019-04938, 0001825034-2019-04940, 0001825034-2019-04941, 0001825034-2019-04942, 0001825034-2019-04943, 0001825034-2019-04944.0001825034-2019-04945.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure approximately eight months post initial due to infection.A spacer mold was temporarily implanted and removed at a later date.No further information is available.

Brand Name
ARCOM XL 44-36 STD +3 HMRL BRG
Common Device Name
PROSTHESIS, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9317032
Report Number0001825034-2019-04946
Device Sequence Number13568011
Product Code KWS
UDI-Device Identifier00880304475434
UDI-Public(01)00880304475434
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model NumberN/A
Device Catalogue NumberXL-115364
Device Lot Number247330
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;